EconPapers    
Economics at your fingertips  
 

An effective replicator equation for games with a continuous strategy set

Matthijs Ruijgrok and Theo Ruijgrok

MPRA Paper from University Library of Munich, Germany

Abstract: The replicator equation for a two person symmetric game, which has an interval of the real line as strategy space, is extended with a mutation term. Assuming that the distribution of the strategies has a continuous density, a partial differential equation for this density is derived. The equation is analysed for two examples. A connection is made with Adaptive Dynamics.

Keywords: Evolutionary games; Replicator equation; Mutation; Dynamic stability; Partial differential equations (search for similar items in EconPapers)
JEL-codes: C72 C73 (search for similar items in EconPapers)
Date: 2013-12-13
New Economics Papers: this item is included in nep-evo, nep-gth and nep-hpe
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
https://mpra.ub.uni-muenchen.de/52198/1/MPRA_paper_52198.pdf original version (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:pra:mprapa:52198

Access Statistics for this paper

More papers in MPRA Paper from University Library of Munich, Germany Ludwigstraße 33, D-80539 Munich, Germany. Contact information at EDIRC.
Bibliographic data for series maintained by Joachim Winter ().

 
Page updated 2025-03-19
Handle: RePEc:pra:mprapa:52198